# SDR AWXA0002189

- Difficulty date: August 1, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 6545833040
- Part serial: NSN
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Cockpit floor web cracked LBL 24,WL 207,BS 180C: Removed and replaced floor web IAW ER 03-5311-01218-001
